# SDR SWIA202052592

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS NUMEROUS AREAS OF CORROSION AROUND ACCESS PANEL OPENINGS AND SEVERAL AREAS BELOW THE STAIR AREA, LOCATIONS MARKED.  C-CHECK RO 9/20/2020.  REPLACED PAX DOOR INNER SKIN, PER DRAWING 601R318024 REV -G CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
